# SDR SWAA2024100731278

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STIFFENER BTW BS 270 TO BS 294 LBL 13 AT LEVEL STR 17L AT FWD GALLEY AREA 2024-533474 CORROSION FLOOR STRUCTURE STIFFENER BTW BS 277 TO BS 294 LBL 13 AT LEVEL STR 17L AT FWD GALLEY AREA<[01] REPLACED INTERCOSTAL (FLOOR STRUCTURE STIFFENER) AND FASTENERS BTW BS 277 TO BS 294 LBL 13 AT LEVEL STR 17L AT FWD GALLEY AREA.IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5600 SHEET 1 AND SHEET 2 REV.N .SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED INTERCOSTAL (FLOOR STRUCTURE STIFFENER) AND FASTENERS BTW BS 277 TO BS 294 LBL 13 AT LEVEL STR 17L AT FWD GALLEY AREA.IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5600 SHEET 1 AND SHEET 2 REV.N .SEE INDIVIDUAL SIGN OFFS BELOW
